# SDR IPXA2016010497410

- Difficulty date: December 28, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 12,088 hours, 7,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Crew Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HANDLE DIFFICULT TO PULL UP AND OPEN.  ALL CHECKED NORMAL.
